Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 37, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 3, 2015, 3:36 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2015, 3:36 PM EDT (19:36 UTC)
- Expired
- Oct 4, 2015, 10:00 AM EDT
- In force
- 18 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
683 WHUS71 KCLE 031936 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 336 PM EDT SAT OCT 3 2015 LEZ142>149-040345- /O.CAN.KCLE.GL.W.0025.000000T0000Z-151003T2000Z/ /O.NEW.KCLE.SC.Y.0037.151003T1936Z-151005T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 336 PM EDT SAT OCT 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHEAST WINDS TO 30 KNOTS WILL GRADUALLY TURN TO THE EAST AND DIMINISH TO 10 TO 20 KNOTS LATE TONIGHT. * WAVES/SEAS...WAVES OF 5 TO 9 FEET WILL SLOWLY SUBSIDE TO 2 TO 4 FEET BY DAYBREAK SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ162>169-032045- /O.CAN.KCLE.GL.W.0025.000000T0000Z-151003T2000Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 336 PM EDT SAT OCT 3 2015 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS HAVE DIMINISHED TO 30 KNOTS. WINDS WILL GRADUALLY CONTINUE TO DIMINISH OVERNIGHT. $$
2 follow-up statements
323 WHUS71 KCLE 040239 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1039 PM EDT SAT OCT 3 2015 LEZ142>149-041045- /O.EXT.KCLE.SC.Y.0037.000000T0000Z-151004T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1039 PM EDT SAT OCT 3 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT SUNDAY... * WINDS...EAST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS OVERNIGHT AND 5 TO 15 KNOTS LATE SUNDAY. * WAVES/SEAS...WAVES OF 5 TO 7 FEET WILL SLOWLY SUBSIDE TO 2 TO 4 FEET SUNDAY AND 1 TO 3 FEET SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
369 WHUS71 KCLE 040743 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 343 AM EDT SUN OCT 4 2015 LEZ142>149-041400- /O.EXT.KCLE.SC.Y.0037.000000T0000Z-151004T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 343 AM EDT SUN OCT 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...WINDS WILL BE FROM THE EAST TO NORTHEAST AT 10 TO 15 KNOTS. * WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 3, 3:12 PM EDT, 24 minutes earlier.
Area forecast discussion, Oct 3, 3:12 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 312 PM EDT SAT OCT 3 2015 .SYNOPSIS... A TROUGH OF LOW PRESSURE WILL LINGER OVER THE AREA THROUGH THIS EVENING. HIGH PRESSURE OVER EASTERN CANADA WILL THEN BUILD SOUTHWEST ACROSS THE AREA THROUGH THE FIRST HALF OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... RAIN CONTINUES TO SHOW UP IN MOST OF THE OBS ALTHOUGH THE RADAR SHOWS THAT IT SHOULD BE TAPERING OFF FROM THE SOUTH. MOST OF THE PRECIP IS LIGHT WITH 6 HOUR TOTALS UNDER A TENTH OF AN INCH. WILL NEED TO CONTINUE WITH HIGH POPS FOR A FEW MORE HOURS BUT BY 03Z ALL BUT NW OHIO SHOULD BE DRY. THE MODELS CONTINUE CONTINUE TO SHOW DRIER AIR ADVECTING IN FROM THE SOUTH OVERNIGHT SO NOT EXPECTING MUCH IF ANY DRIZZLE BEHIND THE MAIN PRECIP AREA. CLOUDS SHOULD REMAIN OVERCAST AS WINDS SLOWLY DIMINISH. CURRENT TEMPS ARE BELOW GUIDANCE LOWS FOR TONIGHT MANY AREAS. DO NOT THINK THERE WILL BE MUCH OF DIURNAL DROP. WILL GO WITH LOWS JUST A COUPLE DEGREES LOWER THAN CURRENT READINGS. MAY IN FACT SEE TEMPS RISE LATER TONIGHT SO LOWS COULD OCCUR EARLY. && .SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/... THE UPPER LEVEL LOW OVER THE SOUTHEAST U.S. WILL FINALLY BEGIN TO MOVE NORTHEAST TOMORROW. BY MID WEEK IT WILL BE WELL OUT OVER THE OCEAN. AT THE SAME TIME HIGH PRESSURE OVER EASTERN CANADA WILL BEGIN TO BUILD SOUTHWEST OVER THE LOCAL AREA. RIDGING IS EXPECTED OVER THE UPPER OHIO VALLEY TOMORROW AT 850 MB SO COULD SEE A DECREASE IN CLOUDINESS DURING THE DAY. TEMPS WILL WARM BACK TO NEAR NORMAL. MONDAY WILL BE A REPEAT OF SUNDAY WITH PERHAPS A LITTLE MORE SUNSHINE. QUIET WEATHER WILL CONTINUE ON TUESDAY WITH SURFACE HIGH PRESSURE OVERHEAD BY 00Z WEDNESDAY. TEMPS WILL MAKE A RUN FOR 70 DEGREES MUCH OF THE AREA. GUIDANCE NUMBERS LOOK REASONABLE AND WILL BE FOLLOWED. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... MODELS IN GOOD AGREEMENT WITH LARGE AREA OF HIGH PRESSURE CENTERED OVER THE WESTERN LAKES DAYBREAK WEDNESDAY. THE HIGH WILL MOVE EAST ACROSS THE LAKES AND MOVE OFF THE NEW ENGLAND COAST THURSDAY. THIS WILL ALLOW LOW PRESSURES SYSTEM TO MOVE ACROSS THE CENTRAL LAKES DRAGGING ANOTHER COLD FRONT ACROSS THE FORECAST AREA. THE ECMWF CONTINUES TO BE THE FASTER OF THE TWO MODELS...BUT BEST TIME FOR ANOTHER ROUND OF SHOWERS FRIDAY INTO FRIDAY NIGHT. ANOTHER HIGH PRESSURE SYSTEM MOVES OVER THE FORECAST AREA ON SATURDAY. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... RAIN JUST MOVING INTO NW OHIO WITH MVFR AND IFR CIGS/VIS. RAIN WILL GRADUALLY END FROM THE EAST TOWARDS MIDNIGHT LOCAL. EXPECT WIDESPREAD IFR CIGS AWAY FROM THE LAKE OVERNIGHT. GUSTY NE FLOW WILL GRADUALLY TURN TO THE EAST AND DIMINISH TO AROUND 10 KNOTS OVERNIGHT. OUTLOOK...CONDITIONS SHOULD SLOWLY IMPROVE TO VFR FROM SUNDAY INTO MONDAY. PERIODS OF MVFR DOWNWIND OF LAKE ERIE ON TUESDAY/WEDNESDAY. && .MARINE... WINDS HAVE DROPPED BELOW GALE FORCE. WILL NEED TO GO WITH A SMALL CRAFT ADVISORY OVERNIGHT. WINDS WILL TURN TO THE EAST AND CONTINUE TO DIMINISH OVERNIGHT. WILL STILL BE CHOPPY ON THE WEST END WITH EAST WINDS OF 10 TO 15 KNOTS AND WAVES OF 2 TO 4 FEET. CONDITIONS IMPROVE ON SUNDAY AS WINDS GRADUALLY TURN TO THE SOUTHEAST. WINDS DIMINISH ON MONDAY AS HIGH PRESSURE GRADUALLY BUILDS OVER THE LAKE. HIGH PRESSURE WILL REMAIN OVER THE LAKE THROUGH MID WEEK. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KUBINA NEAR TERM...KUBINA SHORT TERM...KUBINA LONG TERM...DJB AVIATION...DJB MARINE...DJB
Hazardous weather outlook, Oct 3, 4:11 AM EDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 411 AM EDT SAT OCT 3 2015 LEZ061-OHZ006-010>014-017>023-027>033-036>038-047-089-PAZ001>003- 040815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WOOD-LORAIN-CUYAHOGA- LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 411 AM EDT SAT OCT 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>149-162>169-040815- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 411 AM EDT SAT OCT 3 2015 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-007>009-040815- LUCAS-OTTAWA-SANDUSKY-ERIE OH- 411 AM EDT SAT OCT 3 2015 ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKESHORE FLOOD WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.